Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 227, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 7, 2011, 10:39 PM EDT for Orange County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2011, 10:39 PM EDT (02:39 UTC)
- Expired
- May 7, 2011, 11:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Orange County, IN
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3086 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563
WUUS53 KLMK 080239
SVRLMK
INC117-080315-
/O.NEW.KLMK.SV.W.0227.110508T0239Z-110508T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1039 PM EDT SAT MAY 7 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1115 PM EDT
* AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF BONDS...
MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BONDS AND SCARLET...
HINDOSTAN...
ORANGEVILLE AND ORLEANS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3867 8637 3854 8661 3862 8670 3868 8670
3869 8669 3869 8659 3869 8640
TIME...MOT...LOC 0239Z 314DEG 22KT 3879 8673
WIND...HAIL 60MPH <.50IN
$$
RS2 follow-up statements
065
WWUS53 KLMK 080252
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1052 PM EDT SAT MAY 7 2011
INC117-080315-
/O.CON.KLMK.SV.W.0227.000000T0000Z-110508T0315Z/
ORANGE IN-
1052 PM EDT SAT MAY 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHWESTERN ORANGE COUNTY...
AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BONDS...MOVING
SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BONDS AND SCARLET...
HINDOSTAN...
ORANGEVILLE AND PROSPECT...
ORLEANS AND ABYDEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM LIKELY WILL OCCUR WELL AHEAD OF ANY RAIN
OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING
COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3867 8637 3854 8661 3862 8670 3868 8670
3869 8669 3869 8659 3869 8640
TIME...MOT...LOC 0251Z 314DEG 22KT 3874 8666
WIND...HAIL 60MPH <.50IN
$$
RS655
WWUS53 KLMK 080315
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1115 PM EDT SAT MAY 7 2011
INC117-080325-
/O.EXP.KLMK.SV.W.0227.000000T0000Z-110508T0315Z/
ORANGE IN-
1115 PM EDT SAT MAY 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE COUNTY HAS
EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND WIND GUSTS UP TO 40 MPH.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3867 8637 3854 8661 3862 8670 3868 8670
3869 8669 3869 8659 3869 8640
TIME...MOT...LOC 0252Z 314DEG 22KT 3874 8665
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:57 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 7, 8:57 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 857 PM EDT SAT MAY 7 2011 ...FORECAST UPDATE... ONLY MAIN CHANGE THIS FORECAST PACKAGE WAS TO INCLUDE THREAT FOR ONGOING STORMS ACROSS WEST CENTRAL INDIANA TO SURVIVE ENOUGH TO PROVIDE DAMAGING WINDS AND HAIL INTO A FEW OF THE NORTHERNMOST INDIANA CWA COUNTIES. LAPS ANALYSIS DOES INDICATE THAT THERE IS A MID-LEVEL CAP AROUND 800 MB UP THERE...BUT THESE STORMS MAY BE STRONG ENOUGH TO SURVIVE OVER THE NEXT COUPLE OF HOURS. AFTER THAT...THERE SHOULD BE INSUFFICIENT INSTABILITY FOR THESE WINDS TO MAKE IT TO THE SURFACE IN A DAMAGING FORM. OUTSIDE OF THIS CONVECTION...HAVE HAD SOME WEAKER CELLS DEVELOP ACROSS THE SOUTH CENTRAL KENTUCKY...AND HAD SOME DEEPER CU FIELDS IN THE LAST LIGHT VSBY IMAGES OVER NORTH CENTRAL KENTUCKY. WILL SEE SOME LOW-END SCATTERED COVERAGE REST OF THIS EVENING...BEFORE THREAT SHOULD JUST SWITCH OVER TO SHOWERS WELL AFTER MIDNIGHT ACROSS THE NORTHEAST TWO-THIRDS OF THE CWA. ZONE PACKAGE IS OUT WITH THESE UPDATES. .SHORT TERM (TONIGHT AND SUNDAY)... AFTERNOON SATELLITE/OBS REVEAL CLEARING SKIES COMMENCING ACROSS SOUTHWEST INDIANA AND NORTHWESTERN KENTUCKY. THIS CLEARING LINE SHOULD CONTINUE MAKING PROGRESS EASTWARD AND ALLOW LOCATIONS ALONG AND WEST OF INTERSTATE 65 TO BREAK OUT INTO PARTLY SUNNY SKIES BY 330-400 PM EDT. AS THIS OCCURS...TEMPERATURES SHOULD START TO RAMP UP QUICKLY. WOULD NOT BE SURPRISE TO SEE TEMPERATURES IN THIS AREA TO RISE QUICKLY INTO THE UPPER 60S AND LOWER 70S ONCE WE GET A BIT OF SOLAR INSOLATION IN HERE. IN AREAS EAST OF INTERSTATE 65...THIN BAND OF LIGHT RAIN WILL CONTINUE TO PRESS EASTWARD AND AFFECT OUR NORTHEASTERN SECTIONS OVER THE NEXT HOUR OR SO. AFTER THAT...WE SHOULD START SEEING SOME BREAKS IN THE CLOUDS BY 500-600 PM EDT. AS SKIES BREAK OUT...WE SHOULD ALSO SEE TEMPS SPIKE UP A BIT. BASED ON THE ABOVE...HAVE TWEAKED THE AFTERNOON GRIDS A BIT BY REDUCING CLOUD AMOUNTS AND PRECIPITATION CHANCES ACROSS THE REGION FOR THIS AFTERNOON AND EVENING. STILL NOT GOING TO RULE OUT A STRAY SHOWER OR STORM...BUT FEEL COVERAGE ISOLATED TO SCATTERED AT BEST. LATER THIS AFTERNOON AND EVENING...THE COMBINATION OF A WEAK SFC LOW OVER IA...ALONG WITH A MID-LEVEL VORT MAX AND JET MAX WILL MOVE INTO CENTRAL ILLINOIS. THESE FEATURES COMBINED WITH A FAIR AMOUNT OF SFC HEATING SHOULD LEAD TO INCREASED INSTABILITY AND CONVECTION IS EXPECTED TO ERUPT IN THIS AREA. ALREADY...VISIBLE SATELLITE IMAGERY IS SHOWING A FAINT CU FIELD TRYING TO GO UP UP. WHILE CAP IS IN PLACE...THIS SHOULD WEAKEN CONSIDERABLY AS THE AFTERNOON WEARS ON. THE LATEST RUNS OF THE HRRR/LMK WRF/LMK EXPERIMENTAL WRF ALL DEVELOP CONVECTION ACROSS CENTRAL IL AND WEST-CENTRAL INDIANA. WITH THE UPPER LEVEL FLOW BEING NORTHWESTERLY....THE MODELS DEVELOP THIS CONVECTIVE CLUSTER AND EVENTUALLY DROP IT SOUTHEASTWARD LATE THIS EVENING AND INTO THE OVERNIGHT PERIOD. AT THIS TIME...IT APPEARS THAT THE NORTHEASTERN THIRD OF OUR FORECAST AREA WOULD BE AT MOST RISK IN GETTING SOME PRECIPITATION FROM THIS SYSTEM. THUS...HAVE DECREASED POPS TONIGHT ACROSS THE FAR SOUTH/SOUTHWEST AND KEPT HIGH CHC POPS IN THE NORTHEAST. THIS ACTIVITY SHOULD WEAKEN WITH THE LOSS OF HEATING AND SHOULD DISSIPATE COMPLETELY BY 08/08-09Z. AFTER THAT...COMBINATION OF WET GROUND AND PARTLY CLOUDY SKIES COULD LEAD TO THE DEVELOPMENT OF SOME PATCHY FOG/HAZE. OVERNIGHT LOWS ARE FORECAST TO DROP INTO THE MID-UPPER 50S. FOR SUNDAY...OUR REGION WILL CONTINUE TO BE IN A NORTHWESTERLY FLOW ALOFT WITH A SFC BOUNDARY LOCATED TO THE SOUTH. THIS BOUNDARY WILL EVENTUALLY BECOME A WARM FRONT WHICH WILL MOVE NORTHWARD THROUGH THE REGION IN THE LONG TERM PERIOD. PARTLY CLOUDY SKIES ARE EXPECTED ON SUNDAY WITH TEMPERATURES WARMING INTO THE LOWER 80S IN SOUTHERN KY WITH UPPER 70S IN SOUTHERN INDIANA AND THE NORTHERN HALF OF KENTUCKY. .LONG TERM (SUNDAY NIGHT - SATURDAY)... A LOW AMPLITUDE NORTHWEST ZONAL JET CURRENTLY OVER THE LOWER OHIO VALLEY WILL AMPLIFY SHARPLY OVER THE NEXT SEVERAL DAYS. IN SHORT...THIS CHANGE WILL BRING MUCH WARMER TEMPERATURES FOR THE EARLY TO MID PORTIONS OF NEXT WEEK. THIS PROCESS WILL BEGIN BY BY LATE SUNDAY...WHEN A POWERFUL JET DIVING SOUTH ALONG THE PACIFIC COAST WILL BEGIN TO CARVE A DEEP 500MB TROUGH ACROSS THE INTERMOUNTAIN WEST. BACK EAST...AN OCCLUDED LOW WILL CUT OFF OFF THE NEW ENGLAND COAST. THESE FEATURES WILL SLOW DOWN THE NORMAL PARADE OF EASTERLY MOVING TROUGHS ACROSS THE NORTHERN HEMISPHERE AND LEAD TO A SHARP AMPLIFICATION OF RIDGING OVER THE CENTRAL PLAINS AND UPPER MIDWEST BY MONDAY. FOR MONDAY AND TUESDAY...BRISK SOUTHERLY SURFACE WINDS WILL DEVELOP WEST OF THE MISSISSIPPI RIVER...WHILE NORTHERLY WINDS ASSOCIATED WITH LOW PRESSURE OFF OF CAPE COD WILL AFFECT THE MID ATLANTIC. EXPECT RELATIVELY LIGHT WIND BOTH THESE DAYS AS THE LOWER OHIO VALLEY WILL REMAIN UNDER A COL BETWEEN THESE TWO SYSTEMS. ALTHOUGH MOISTURE WILL BE MARGINAL MONDAY...THE PRESENCE OF A WEAK SURFACE BOUNDARY BISECTING THE COMMONWEALTH...AND NORTHWEST FLOW ALOFT WILL LEAD TO A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. COVERAGE OF ANY STORMS WILL BE SCATTERED AT BEST. BY TUESDAY...AS THE CENTRAL PLAINS RIDGE AXIS APPROACHES THE MISSISSIPPI RIVER...TEMPERATURES WILL CONTINUE TO WARM OVER THE REGION. HIGHS TEMPERATURES WILL WARM FROM THE MID TO UPPER 70S MONDAY TO THE LOWER 80S TUESDAY. DESPITE THE PROXIMITY OF THIS RIDGE...BOTH THE GFS AND THE NAM HINT AT A WEAK WAVE MOVING ACROSS THE TOP OF THIS RIDGE ACROSS CENTRAL INDIANA...THEN SCOOTING SOUTHEAST ACROSS THE EASTERN COMMONWEALTH. WITH SEASONABLY MOIST AIR IN PLACE AND MODERATE INSTABILITY...WILL CONTINUE WITH A POSSIBILITY OF SCATTERED THUNDER TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY. FOR THURSDAY THROUGH SATURDAY...BOTH THE ECMWF AND THE GFS FORECAST EVENTUAL COOLER WEATHER AS TROUGHING DEVELOPS ACROSS THE UPPER MIDWEST. BOTH MODELS VARY WIDELY WITH THE TIMING OF THIS DEVELOPMENT. THE FASTER GFS PROGS A COLD FRONT MOVING THROUGH THE STATE LATE THURSDAY AS A CLOSED LOW DEVELOPS WEST OF THE GREAT LAKES. THE SLOWER ECMWF DELAYS FRONTAL PASSAGE UNTIL LATE FRIDAY. TEMPERATURES WILL COOL FROM THE MID TO UPPER 80S WEDNESDAY INTO THE UPPER 70S OR SO FRIDAY. THIS FORECAST IS A BLEND OF THE FASTER ECMWF AND THE SLOWER GFS. SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. && .AVIATION (00Z TAF ISSUANCE)... HAVE HAD SOME BREAKS IN THE CLOUDS LATE THIS AFTERNON...BUT VISIBLE SATELLITE IMAGERY INDICATES CLOUDS STABLE ENOUGH OVER AREA NOT TO DEVELOP STORMS FOR THE NEXT COUPLE OF HOURS AT LEAST. DO HAVE MORE CONGESTION NEAR KBWG...SO WILL HAVE TO WATCH FOR SHOWER DEVELOPMENT THERE...AS INDICATED BY LATEST HRRR. DO NOT HAVE ENOUGH CONFIDENCE IN THAT SOLUTION TO PUT IN TAFS AT THIS POINT. NEW STORMS COMING IN FROM THE IL/IN BORDER ARE MOVING SOUTHEAST...BUT LEADING STRATIFORM CLOUD COVER IN ADDITION TO THE SETTING SUN SHOULD LIMIT INSTABILITY OVER KSDF AND KLEX. HAVE DIMINISHED WORDING IN TAFS TO JUST SHOWERS FROM ROUGHLY 03 TO 08Z. CIGS FROM REMNANT MOISTURE LOOK TO BE MORE OF A PROBLEM OVERNIGHT...AND HAVE PUT IN BORDERLINE MVFR CIGS/VSBY AT KLEX AND KSDF THROUGH THE MORNING. VSBY AT KBWG WILL DEPEND ON WHEN CLOUDS DISSIPATE OVERNIGHT. HAVE PUT IN A 3-HOUR WINDOW FOR MVFR VSBY AROUND DAYBREAK. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........RJS SHORT TERM.....MJ LONG TERM......JSD AVIATION.......RJS
Hazardous weather outlook, May 7, 8:51 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 851 PM EDT SAT MAY 7 2011 INZ079-083-084-089>092-KYZ023>043-045>049-053>057-062>067-074>078- 081-082-090100- JEFFERSON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN- CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY- SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 851 PM EDT SAT MAY 7 2011 /751 PM CDT SAT MAY 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS EVENING AND CONTINUE INTO THE EARLY OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE DROPS DOWN FROM THE UPPER MIDWEST. ANY STORM CAN PRODUCE BRIEF HEAVY RAIN...OCCASIONAL CLOUD TO GROUND LIGHTNING AS WELL AS GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY DURING THE AFTERNOONS AND EVENING FOR MONDAY...TUESDAY...THURSDAY AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY CONVECTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076>078-090100- ORANGE IN-WASHINGTON IN-SCOTT IN- 851 PM EDT SAT MAY 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ILLINOIS AND INDIANA THIS EVENING. THESE STORMS MAY DROP SOUTHEASTWARD AND CLIP PARTS OF SOUTH CENTRAL INDIANA. THE MAIN THREATS WITH THESE STORMS WILL BE HAIL AND DAMAGING WINDS. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO END BY MIDNIGHT. ISOLATED RUMBLES OF THUNDER MAY CONTINUE A FEW MORE HOURS INTO THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY DURING THE AFTERNOONS AND EVENING FOR MONDAY...TUESDAY...THURSDAY AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY CONVECTION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CALL IN ANY REPORTS OF GUSTY WINDS AS WELL AS ANY HAIL TO THE NATIONAL WEATHER SERVICE THIS EVENING. KYZ061-070>073-090100- BUTLER KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- 751 PM CDT SAT MAY 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY DURING THE AFTERNOONS AND EVENING FOR MONDAY...TUESDAY...THURSDAY AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY CONVECTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJ/JSD/RJS
In the hours before
Special weather statement, May 7, 9:23 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 923 PM EDT SAT MAY 7 2011 INZ076>078-080245- ORANGE IN-WASHINGTON IN-SCOTT IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG 923 PM EDT SAT MAY 7 2011 STRONG TO SEVERE STORMS POSSIBLE LATER THIS EVENING AT 920 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS MOVING SOUTHEAST ACROSS WEST CENTRAL INDIANA. THIS LINE IS EXPECTED TO WEAKEN SOME BEFORE HEADING INTO SOUTH CENTRAL INDIANA...HOWEVER SOME DAMAGING WIND GUSTS AND HAIL THE SIZE OF NICKELS OR LARGER ARE POSSIBLE ACROSS ORANGE...WASHINGTON...AND SCOTT COUNTIES IN INDIANA AS THESE STORMS MOVE THROUGH BETWEEN 1030 PM EDT AND MIDNIGHT. STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL MEDIA OUTLETS FOR POSSIBLE SEVERE THUNDERSTORM WARNINGS. RJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 11:15 PM EDT | Special Weather Statement | LMK | Orange | 45 min |
| May 8, 7:05 AM EDT | Dense Fog Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 115 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.